| Model Number |
9404-2902 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The problem may be caused by an inappropriate usage.While encountering to dense bone, the surgeon should use the tibial peg drill to make four pilot holes before positioning the tibial tower onto the tibial baseplate trial, otherwise the device
breakage might happened.On the other hands, the device manufacturing manner of the spike part has been revised from one-piece machining to welding to further enhance the device strength.
Event or Problem Description
After punching the knee, dr.Removed the tibial tower with a slap hammer.After the tower and baseplate were removed, one of the tower spikes broke off.The case was completed successfully, there was no delay in the case.The patient was unaffected, the standard surgical protocol was followed.